On extensional dimension of maps

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let K be a CW-complex. A map f : X → Y of compacta X and Y is said to be of e-dim ≤ K if e-dim f-1 (y) ≤ K for every y ε Y. We prove that if e-dim f ≤ K then there exists a σ-compact subset A of X such that e-dim A ≤ K and f|x\A is 0-dimensional. This result is an analogue for extensional dimension of a well-known theorem of Torunczyk.

Original languageEnglish
Pages (from-to)33-35
Number of pages3
JournalTopology and its Applications
Issue number1
StatePublished - 1 Jan 2000
Externally publishedYes


  • 0-dimensional maps
  • Compacta
  • Extensional dimension

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'On extensional dimension of maps'. Together they form a unique fingerprint.

Cite this